MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E02, PYTHON 5MM-80CM; DXE

APPLIED MEDICAL RESOURCES A4E02, PYTHON 5MM-80CM; DXE
Model Number A4E02
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Incident description: "please see the attached report 'amr2017-23' with picture.Event description: on (b)(6) 2017: during a preparation a medical staff tried to inflate and deflate the balloon before inserting into the patient's vessel.Then the medical staff found that the balloon didn't deflate properly.Thus, the medical staff elected to use another python catheter for the surgery.The second catheter deflated properly and the surgery was completed without any problem.This event didn't affect the patient.Comments from cosmotec:: complaint sample was returned from the hospital.The sample will be returned to applied medical.Please investigate the possible root cause.Investigation report is required for this case.On (b)(6), we tried to validate the issue.We tried to inflate and deflate the balloon several times, then we could duplicate the issue sometimes.Did the issue happen often with python catheter because the python has double lumen? or this issue happened only for this product?" type of intervention: "the medical staff elected to use another python catheter for the surgery.The second catheter deflated properly and the surgery was completed without any problem." patient status: "event didn't affect patient".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant?s experience could not be replicated or confirmed.The event unit met current specifications, and there were no visible non-conformances.Although the exact root cause of the reported event could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
A4E02, PYTHON 5MM-80CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6950151
Report Number2027111-2017-02068
Device Sequence Number16301960
Product Code DXE
UDI-Device Identifier00607915113414
UDI-Public(01)00607915113414(17)201026(30)01(10)1257416
Combination Product (Y/N)N
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/26/2020
Device Model NumberA4E02
Device Catalogue Number100623901
Device Lot Number1257416
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1